Non-unitary dual spaces of groups

J. M. G. Fell University of Washington, Seattle, Wash., U.S.A.

TBD mathscidoc:1701.331292

Acta Mathematica, 114, (1), 267-310, 1965.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:07 uploaded by actaadmin ] [ 276 downloads ] [ 0 comments ] [ Cited by 22 ]
@inproceedings{j.1965non-unitary,
  title={Non-unitary dual spaces of groups},
  author={J. M. G. Fell},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203207406299001},
  booktitle={Acta Mathematica},
  volume={114},
  number={1},
  pages={267-310},
  year={1965},
}
J. M. G. Fell. Non-unitary dual spaces of groups. 1965. Vol. 114. In Acta Mathematica. pp.267-310. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203207406299001.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved